Upper Bounds for Korn’s Constants in General Domains
Year: 2025
Author: Cristinel Mardare, Thai Ha Nguyen
Communications in Mathematical Analysis and Applications, Vol. 4 (2025), Iss. 1 : pp. 48–86
Abstract
We estimate the constants appearing in Korn inequalities in terms of the norm of a linear and continuous inverse to the divergence operator defined on a same domain, and of a few scalar parameters modeling the shape of the domain.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/cmaa.2024-0006
Communications in Mathematical Analysis and Applications, Vol. 4 (2025), Iss. 1 : pp. 48–86
Published online: 2025-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 39
Keywords: Korn inequalities shells asymptotic analysis.
Author Details
Cristinel Mardare Email
Thai Ha Nguyen Email